Stabilization for classical groups over rings

L. N. VaserŠteĭn

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


The main goal of this paper is to prove theorems about stabilization for groups of automorphisms of modules over rings and modules with quadratic forms over rings with involutions, which allow us to describe the structure of all the classical arithmetic groups of rank greater than one. The presentation is made in such generality that our results generalize and strengthen many previously known results about transitivity and cancellation, about normal subgroups, etc.

Original languageEnglish (US)
Pages (from-to)271-303
Number of pages33
JournalMathematics of the USSR - Sbornik
Issue number2
StatePublished - Feb 28 1974

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Stabilization for classical groups over rings'. Together they form a unique fingerprint.

Cite this